# SDR CA151214003

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,727 hours
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 82420365003
- Condition: Damaged
- Location: Door Warning
- Part time: 1,353 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE R2 DOOR WAS INDICATING OPEN WHEN CLOSED. MAINTENANCE INVESTIGATION REVEALED THAT THE DOOR SENSOR HARNESS WAS DAMAGED (WIRE BROKEN). THE HARNESS WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
